| Catalog Number |
CF7-7-100 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there was a labelling and packaging issue with the closurefast 7f 100cm catheter, as there was no sterile plastic wrapping around the plastic tray containing the catheter.This issue was discovered prior to use, and the device was not used in a patient.A new device was used to complete the procedure.No patient involvement.
Additional Manufacturer Narrative
Image analysis :one photo was received from the account.The image appears to show a closurefast device still in its plastic tray with no sterile plastic wrapping around the plastic tray containing the catheter.The complaint can be confirmed by the image provided.Medline is not authorized to distribute closurefast and we therefore do not have any agreement in place that would address complaints for closurefast products that were sold by medline medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.